# SDR 2010FA0000140

- Difficulty date: December 11, 2009
- Submitted: February 8, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521726001
- Condition: Corroded
- Location: Bs 5633
- Part time: 22,763 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOORBOARD PROFILE AT STA X5633 OTBD OF LY479 HAS CORROSION.  REMOVED DAMAGED SILL, LOCATED, DRILLED ALODINED AND PRIMED BARE AREAS, COUNTERSUNK AND INSTALLED IAW SRM.
